# SDR DALA2022070604727

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 81,292 hours, 26,407 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 PRIOR TO BOARDING ACRID SMELL AND SMOKE IN CABIN AND COCKPIT. CORRECTIVE ACTION: T/S AND ISOLATED DOWN TO LEFT HAND RECIERT FAN REMOVED AND REPLACED FAN PER B757 AMM 21-25. NO FURTHER SMOKE NOTED A/C OKAY FOR SVC. (9203054)
